A member asked:

Why after i withdrew cold turkey from risperidone and diazepam for almost 3 days and caused me to panic about death?

A doctor has provided 1 answer
Dr. Andrew Ho answered

Specializes in Psychiatry

Rapid withdrawal from sedatives and anxiolytics (eg diazepam) leads to rebound anxiety. This part is obvious. Stopping antipsychotics (eg risperidone) is different. Depending on why you are taking Risperidone in the first place, your problems very likely will come back. Timing of getting psychotic can vary from days to months. Best to put your doctor to good use or things can get much worse.

Answered Jul 1, 2014

5.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...